Follow
van der Laan, D.A.
van der Laan, D.A.
Assistant Professor, Vrije Universiteit Amsterdam
Verified email at vu.nl
Title
Cited by
Cited by
Year
Endogenous entry in lowest-unique sealed-bid auctions
H Houba, D van der Laan, D Veldhuizen
Theory and Decision 71 (2), 269-295, 2011
302011
Periodic routing to parallel queues and billiard sequences
A Hordijk, D van der Laan
Mathematical Methods of Operations Research 59 (2), 173-192, 2004
302004
The structure and performance of optimal routing sequences
DA van der Laan
Universiteit Leiden, 2003
222003
On the optimal open-loop control policy for deterministic and exponential polling systems
B Gaujal, A Hordijk, D Van der Laan
Probability in the Engineering and Informational Sciences 21 (2), 157-187, 2007
182007
Optimal balanced control for call centers
S Bhulai, T Farenhorst-Yuan, B Heidergott, D Van der Laan
Annals of Operations Research 201 (1), 39-62, 2012
142012
On the average waiting time for regular routing to deterministic queues
A Hordijk, D Van der Laan
Mathematics of Operations Research 30 (2), 521-544, 2005
122005
Routing jobs to servers with deterministic service times
DA van der Laan
University of Leiden. Mathematical Institute, 2000
112000
Routing jobs to servers with deterministic service times
D Van der Laan
Mathematics of Operations Research 30 (1), 195-224, 2005
102005
Approximate results for a generalized secretary problem
C Dietz, D van der Laan, A Ridder
Probability in the Engineering and Informational Sciences 25 (2), 157-169, 2011
92011
Note on the convexity of the stationary waiting time as a function of the density
A Hordijk, D Van Der Laan
Probability in the Engineering and Informational Sciences 17 (4), 503-508, 2003
72003
The unique-lowest sealed-bid auction
H Houba, D Van der Laan, D Veldhuizen
Available at SSRN 1134767, 2008
62008
Bounds for deterministic periodic routing sequences
A Hordijk, DA van der Laan
International Conference on Integer Programming and Combinatorial …, 2001
52001
The unbalance and bounds on the average waiting time for periodic routing to one queue
A Hordijk, D Laan
Mathematical Methods of Operations Research 59 (1), 1-23, 2004
42004
Periodic routing to parallel queues with bounds on the average waiting time
A Hordijk, DA van der Laan
University of Leiden. Mathematical Institute, 2000
32000
On orders and bounds for multimodular functions
B Gaujal, A Hordijk, DA van der Laan
University of Leiden. Mathematical Institute, 2001
22001
Assigning multiple job types to parallel specialized servers
D van der Laan
Discrete Event Dynamic Systems 28 (4), 471-507, 2018
12018
Optimal mixing of markov decision rules for mdp control
D van der Laan
Probability in the Engineering and Informational Sciences 25 (3), 307-342, 2011
12011
Approximate results for a generalized secretary problem
C Dietz, D Van der Laan, A Ridder
arXiv preprint arXiv:1009.0626, 2010
12010
On the optimal policy for deterministic and exponential polling systems
B Gaujal, A Hordijk, D van der Laan
Tinbergen Institute Discussion Paper, 2005
12005
Efficient Sequential Assignments with Randomly Arriving Multi-Item Demand Agents
D van der Laan, Z Yang
Department of Economics and Related Studies, University of York, 2019
2019
The system can't perform the operation now. Try again later.
Articles 1–20